Skip to Content
Advil PM Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid - 40 Coated Caplets

Price:

74.12 CA$


APOLLO'S HEGEMONY Berberine 485 mg per Capsule - 100 Vegan Capsules - 3 Months Supply - for Enhanced Metabolism and Vitality - Dietary Supplement
APOLLO'S HEGEMONY Berberine 485 mg per Capsule - 100 Vegan Capsules - 3 Months Supply - for Enhanced Metabolism and Vitality - Dietary Supplement
348.11 CA$
348.11 CA$
Christophers Original Formulas Juni-Pars Powder 16 OZ
Christophers Original Formulas Juni-Pars Powder 16 OZ
455.49 CA$
455.49 CA$

Advil PM Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine Citrate for a Sleep Aid - 40 Coated Caplets

https://nutricity.ca/web/image/product.template/116602/image_1920?unique=f3d33c6
(0 review)
12 sold in last 24 hours

74.12 CA$ 74.12 CAD 74.12 CA$ Tax Included

Not Available For Sale

(74.12 CA$ / Units)
9 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Active Ingredients
  • Product Type
  • Brand
  • Ingredients

This combination does not exist.

Contact Us
Medication Ibuprofen
Specific Uses For Product Arthritis, Joint Pain
Ingredients Hypromellose, Stearic Acid, Corn Starch, Titanium Dioxide., Carnauba Wax, Microcrystalline Cellulose, Polydextrose, Croscarmellose Sodium, Polyethylene Glycol, Colloidal Silicon Dioxide, Lactose Monohydrate, Starch Glycolate, Sodium Lauryl Sulfate, Pharmaceutical Ink, Nighttime Sleep-Aid, Glyceryl Dibehenate, Ibuprofen (nsaid) (200 Mg), Fd&c Blue 2 Aluminum Lake, In Each Caplet Active Ingredients: Diphenhydramine Citrate (38 Mg), Pain Reliever. In Each Caplet Inactive Ingredients: Calcium Stearate, Pregelanitized Starch
Expiry Date Dec 2026
Product Benefits Sleep Aid
Item Dimensions L X W X H 2.17 X 3.94 X 2.01 Inches
Active Ingredients Ibuprofen
Product Type Medication
Brand Advil
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep.

Put Pain to Rest: Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3)

Ingredients: The active ingredients in Advil PM Caplets include 200 milligrams of ibuprofen (an NSAID) and 38 milligrams of diphenhydramine citrate.

(1) Compared to a placebo or no treatment
(2) Among OTC brands
(3) Among leading OTC nighttime pain relievers

Satisfaction Guarantee


If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control.

Important information

Safety Information

Uses: For relief of occasional sleeplessness when associated with minor aches, helps you fall asleep and stay asleep

Indications

For relief of occasional sleeplessness when associated with minor aches and pains. Helps you fall asleep and stay asleep.

Ingredients

In each caplet Active Ingredients: Diphenhydramine Citrate (38 mg), Nighttime Sleep-Aid; Ibuprofen (NSAID) (200 mg), Pain Reliever. In each caplet Inactive Ingredients: Calcium Stearate, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, FD&C Blue 2 Aluminum Lake, Glyceryl Dibehenate, Hypromellose, Lactose Monohydrate, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyethylene Glycol, Pregelanitized Starch, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2.17 x 3.94 x 2.01 inches; 1.45 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products